# SDR UHLA2015031500165

- Difficulty date: March 15, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 28,611 hours, 17,618 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PASSENGER AFT OPEN IN FLIGHT.  FL340 IN OCCASIONAL MODERATE TURBULENCE. NORMAL PRESSURIZATION. REPAIRED BROKEN WIRE ON L2 DOOR WARNING HARNESS IAW SWPM 20-41-20.  DOOR INDICATION OPS CHECKS GOOD IAW AMM 52-12-52.
